# SDR SWAA2021121344118

- Difficulty date: November 15, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737
- Aircraft serial: 36619
- Aircraft time: 45,674 hours, 26,656 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RH STAB #6 RIB HAS AN HFEC INDICATION OF A CRACK IN THE 4TH STIFFENER FROM THE FRONT ; / [01] DAMAGE IS LOCATED ON THE #6 RIB IN THE RH STABILIZER; [02] CUT OUT DAMAGE IAW SRM 55-10-09-2R-4.; [03] C/W NDT INSP OF CUT-OUT AND RIB SKIN PER PART 6; 51-00-00 PROCEDURE 23. C/W HOLE PROBE INSP PER NDT PART 6; 51-00-00 PROCEDURE 16. NO DEFECTS NOTED.; [04] INSTALLED REPAIR ON R/H STABILIZER #6 RIB; 4TH STIFFENER FROM THE FRONT; REF SRM 55-10-09-2R-4.; [05] C/W; [06] OK TO INSTALL RIB.; [07] GRANTED : OK TO INSTALL RIB ON CORRECTIVE ACTION # 6; [08] C/W RII INSPECTION OF STEP 3; ( INSTALLED REPAIRED RIB IAW SRM 51-40-02.); [09] OK TO INSTALL R/H FRONT SPAR CLOSE OUT PANEL REF. STEP 1.; [10] VERIFIED STEP 1; [11] INSPECTED STEP 5; SEALING OF FASTENER HEADS. OK; [12] OK TO CONNECT BALANCE BAY PNL; [13] INSTALLED R/H BALANCE BAY PANEL PER AMM 27-31-41; [14] PERFORMED ELEVATOR MANUAL MODE TEST PER AMM 27-31-00; [15] COMPLETED RIB CRACK REPAIR IAW SRM 55-10-09-2R-4.; [16] VERFIED MEASURMENTS ADDED TO CARD.
